| Model Number |
DTMA1D1 |
| Medical Device Problem Codes |
Pacing Problem (1439); Device Sensing Problem (2917)
| Health Effect - Clinical Code |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
09/05/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that the patient received possible inappropriate anti-tachycardia pacing therapy for atrial fibrillation (af) with rapid ventricular response that the cardiac resynchronization therapy defibrillator (crt-d) classified as ventricular tachycardia (vt).The crt-d remains in use.There was also undersensing noted on the right atrial (ra) lead that appeared to result in inappropriate atrial pacing.The lead remains in use. no further patient complications have been reported as a result of this event.